SRS I dont know what to do.

Discussion in 'On Topic' started by teh_Jimster, May 27, 2005.

  1. teh_Jimster

    teh_Jimster New Member

    Joined:
    Mar 5, 2005
    Messages:
    98
    Likes Received:
    0
    Last friday, i did the stupid thing of taking 5 tabs (heroin based). yeah..i went to take one..but in my tripping out i ate the rest. Well naturally that saturday was shit. I got over it. well yesterday (wednesday) i felt weak...not achy..but weak...tired..and on very few times felt light headed.

    Now today i still feel weak but the light headedness off and on spurts are not there. I'm tryin to believe itll blow over but I'm kinda scared. I never want to do it again. Ever...
     
  2. beanolo

    beanolo It does a body good!!!1

    Joined:
    Aug 12, 2003
    Messages:
    7,347
    Likes Received:
    0
    Location:
    Bay Area
    I think the Road to Recovery section might be a better fit for your situation. But since its all said and done, nothing you can really do about the past but to learn from it.
     
  3. Mars Princess

    Mars Princess They hatin'

    Joined:
    Dec 5, 2001
    Messages:
    73,475
    Likes Received:
    6
    Location:
    Houston, Texas
    hey I saw your post in Road to Recovery and I left a post there. In case you check here first, let me first say that five tabs is quite a lot. Naturally, your mind and body are going to need time to adjust. Your seretonin levels are building back up. Take it easy. Sleep, eat, drink, and rest some more. If you have been going non stop at your regular weekday routine, then you might not be giving yourself adequate rest. When you do drugs or do anything that will have an impact on your body, make sure you have the time to do it (that day/night and the day or days to follow to recuperate). I know this can't always be the case. Also, have a friend with you that can put you in check before you make what could be a bad decision.

    Rolling can be tough on the brain and the body. You say they were heroin based. Were they really smacky? Like did you feel like a puddle on the floor? People can SAY that tabs are heroin based, but that seems to be a myth peddled around...Ive seen tabs cut with other things, more than heroine
     
  4. Darketernal

    Darketernal Watch: Aria The Origination =)

    Joined:
    Oct 8, 2002
    Messages:
    10,498
    Likes Received:
    3
    Location:
    Care,for all is like a bonsai tree
    Seriously (im not joking) go to a clinic and safe yourself, the sooner you start with recovering the better. Don't touch that shit, it ruins your life, being dependant on a substance is HELL becoming a reality, honestly its not worth, other people are enjoying their lives without drugs, your brain is like your windows xp in your head, if you start messing with it, you might never be able to reboot.
     
  5. Mars Princess

    Mars Princess They hatin'

    Joined:
    Dec 5, 2001
    Messages:
    73,475
    Likes Received:
    6
    Location:
    Houston, Texas
    the after effects are only supposed to last for 2 to a day later. That is for a typical dose though. He had a much higher dose, so he should expect to experience that post-comedown feeling for a few days more. If he drank or took anything WITh the tabs, then that could be apart of the problem. It is probably on its way out of his system, since heavier use can take up to five days for it to clear out of the system and your body to start readjusting. He should be fine. Doing all those tabs in one sitting can be a shock to the body and brain if someone is not prepared for it.
     
  6. Peyomp

    Peyomp New Member

    Joined:
    Jan 11, 2002
    Messages:
    14,017
    Likes Received:
    0
    When you say heroin based, you mean opiate. Not really heroin. Heroin is one chemical in a group of chemicals called opiates that act like natural chemicals in the body called endorphins.

    Let me use this as an opportunity to vent my traumatic bullshit on the internet, new stuff I've never posted here, so as to illustrate a "scared straight" lesson.

    One time when I lived in Russia, I took a whole lot of Tromol. Thats Russian for Ultram. A sort of opiate pain killer. Not something you would think people would abuse, right? Its not one of the more "enjoyable" opiates. But they do there. Its like a gateway to heroin. I took so much, after having clouded judgement from the effects of it that I didn't notice, that a smaller person probably would have siezed, overdosed, and died. I blacked out for the better part of three days. Two are just really not much in my memory. Anyway, apparently a guy skull fucked me. Someone I considered a friend at the time. I don't know for sure. I don't know what happened. I have no memory of it, but I think it happened because of the way he told me so, later. He said I liked it. Somehow I doubt that. I didn't kill him when he told me. I still don't know for sure if its true, or if he fucked my ass without a condom, or what. I have no idea what happened. Its scary. This came up in therapy, and it was useful that it did. I had an HIV test an appropriate length of time later, and came up negative. Wheh.

    I guess my point is, I got over this. It sounds like you took too many drugs, and you got off lite. Don't do it again. People get skull fucked when they do things like that.

    Que MTV "scared straight" video montage.

    You said you don't know what to do: well thats bullshit. You are just freaked out by your own self-destructive tendencies, and amazed by your own stupidity. Welcome to the club. You do know what to do: never do it again. If this was a first time thing for you, then just don't do it again, avoid situations where you are tempted, and avoid the people you did that shit with. If this is a pattern, where you've done drugs before, then get your ass to a Narcotics Anonymous meeting. Not neccessarily even to join the program if you aren't an active addict, but just to be around and among people that have hit rock bottom and survived, to reinforce your own sobriety.
     
    Last edited: May 28, 2005
  7. teh_Jimster

    teh_Jimster New Member

    Joined:
    Mar 5, 2005
    Messages:
    98
    Likes Received:
    0
    just for a check up guys..I'm doin better. Seems the shock of that stupid lil act I did sent me in sort of an anxiety attack etc...(cause i did seek help and most everyone told me it was one of those). I feel good now with lil to no "tremors" of fast heart beat or my body feeling hyper and on edge while my brain feels at ease. I do feel in the back of my head and pretty sure positive it was a shock to the body with goin from never doing X to having 5.

    I thank God he watched over me that night and now. I also thank everyone's post of their concerns and info.
     
  8. Darketernal

    Darketernal Watch: Aria The Origination =)

    Joined:
    Oct 8, 2002
    Messages:
    10,498
    Likes Received:
    3
    Location:
    Care,for all is like a bonsai tree
    Yeah but God is frowning too, cuz only God knows what whill happen you.

    This is a clear warning!!!

    Next time your body may not be able to give it on time and you will not survive, DONT EVER TRY A STUNT LIKE THAT AGAIN!!!.

    Stay OFF the drugs, OFF the alcholol or other destructive junk that you have infested your life with, wtf look at yourself!!! :squint: What the hell are you doing? :nono:
     

Share This Page